Health Problems & Symptoms
Position:Health Problems 101 > Medicine > Content

What is the medicine and?

Finergin is a funny fake medicine name! Thanks for using ! Any Suggestions here?

8 comments

  1. Willie Reply:

    What Is the Medicine Hydroxyzine Pam 25 mg Used For?. Hydroxyzine pamoate is the active ingredient found in a medication commonly referred to by its brand Detail:http://www.ehow.com/about_5113874_medicine-25-mg-used-for_.html

  2. Eufemia Reply:

    Finergin is a funny fake medicine name.

  3. Denese Reply:

    Medicine was revolutionized in the nineteenth century, by advances in technique and equipment. Bacteria was first observed on a microscope by Antonie van Leeuwenhoek in 1676. For more information look here: http://en.wikipedia.org/wiki/Hist… More:http://answers.ask.com/Health/Medicine/what_is_the_history_of_medicine

  4. Mellissa Reply:

    In order to tell what type of medicine something is there are a few things that need to be known first. For instance what it looks like, a name if you have it, what it was given to you for, and where it came from are all good ways of tellin… More:http://answers.ask.com/Health/Pharmacy/what_kind_of_medicine_is_this

  5. Augustine Reply:

    Medicine is restoring of health when someone is not well or really sick. Now days there are many methods used for healing that may not be considered strict medicine. Medicine is considered both knowledge and application for restoring health… More:http://answers.ask.com/Society/Government_and_Law/what_is_medicine

  6. Lilia Reply:

    the ayurvedic medicine himalay nagraj is disfunction.side effect of medicine? i have found that the the perfect medicine for sexual ayurvedic medicine himalaiya nagras medine

  7. Frank Reply:

    It may seem like a lot of medication but your doctor would have worked out the correct amount for your baby!While your baby has a strep infection he could be grumpy and irritable! He may have a fever and need some pain relief! Once he is better there are no side effects!The antibiotics will most likely give him nasty nappies! They could be explosive!Within a few days to a week your son should seem a lot better!

  8. Noel Reply:

    First we have to know about clinical medicine and MBBS, if we elaborate the MBBS then we will find Bachelor of Medicine & Bachelor of Surgery, and if we go to

Your Answer

Spamer is not welcome,every link should be moderated.

*

*